# SDR SWAA2022032285285

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737*
- Aircraft serial: 32417
- Aircraft time: 55,550 hours, 35,738 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Condition: Cracked
- Location: Rh Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; WIGGLE PLATE BEHIND #2 ENG. IS CRACKED / [01] R&R RH WING; WIGGLE PLATE BEHIND #2 ENGINE IAW AMM 20-50-11 AND SRM 51-40-02.
